# SDR SWAA2023100698463

- Difficulty date: September 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHEILD HAS CORROSION AT BS 500+19; RBL 24; WL 155<[01] VERIFIED STEP 1 AND MEASUREMENT TABLE.;[02] REMOVED AND INSTALLED NEW FWD CARGO BAY SHEILD BETWEEN BS 492 TO BS 500A RBL 24 PER SRM 51-40-02 AND DWG 143A0080;[03] VERIFIED CORRECTIVE ACTION 2. VERIFIED MEASUREMENTS. JOB COMPLETE.
